Control of dynamical objects with incomplete information about
Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 803-806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_4_a7,
author = {B. V. Ulanov},
title = {Control of dynamical objects with incomplete information about},
journal = {Doklady Akademii Nauk},
pages = {803--806},
year = {1989},
volume = {308},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a7/}
}
B. V. Ulanov. Control of dynamical objects with incomplete information about. Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 803-806. http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a7/